Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Phase shift and locking-in regions


Author: W. S. Loud
Journal: Quart. Appl. Math. 25 (1967), 222-227
MSC: Primary 34.45; Secondary 70.00
DOI: https://doi.org/10.1090/qam/219817
MathSciNet review: 219817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. S. Loud, Periodic solutions of a perturbed autonomous system, Ann. Math. 70, 490-529 (1959) MR 0107059
  • [2] W. S. Loud, Locking-in in perturbed autonomous systems, Proc. Internat. Sympos. Nonlinear Oscillations, Vol. II, Kiev, 1961, pp. 223-232 MR 0161006

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.45, 70.00

Retrieve articles in all journals with MSC: 34.45, 70.00


Additional Information

DOI: https://doi.org/10.1090/qam/219817
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society